# SDR AWXA200501023

- Difficulty date: August 6, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 47,229 hours, 32,012 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Part serial: NSN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C15 CHECK DISCOVERED CORROSION AND 1.0 INCH CRACK ON THE LT KEEL BEAM LOWER CHORD AT BS 540, WL 150, BL 6.5L.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-12 FIG 101.  MAINTENANCE REMOVED CORRODED AND CRACKED SECTION ON KEEL BEAM AT BS 540, WL 150, BL 6.5L IAW BOEING 737-300 SRM 53-60-11.  FABRICATED ANGLES, FILLERS AND PREPARED FOR INSTALLATION IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5300-05236-SS2.  INSTALLED FABRICATED REPAIR PARTS AT BS 540, WL 150, BL 6.5L IAW AWA ER 03-5300-05236-SS2.
